Publications internationales
Imprimer l'article logo imprimer
  1. I. Bouchemakh and K. Engel. Interval stability and interval covering property in finite posets. Order 9 (1992), 163-175.(http://www.springer.com/mathematics/geometry/journal/11083)
  2. I. Bouchemakh and K. Engel. The order-interval hypergraph of a finite poset and the König property. Discrete Math. 170 (1997), 51-61. (http://www.elsevier.com/locate/disc)
  3. I. Bouchemakh. On the chromatic number of order-interval hypergraphs. Rostock. Math. Kolloq. 54 (2000), 81-89.(http://www.math.uni-rostock.de/math/pub/romako/index.html)
  4. I. Bouchemakh. On the König and dual König properties of the order-interval hypergraphs of series-parallel posets. Rostock. Math. Kolloq. 56 (2002), 3-8. (http://www.math.un-rostock.de/math/pub/romako/index.html)
  5. I. Bouchemakh. On the dual König property of the order-interval hypergraph of a new class of posets. Rostock. Math. Kolloq., 59 (2005), 19-27. (http://www.math.uni-rostock.de/math/pub/romako/index.html)
  6. I. Bouchemakh and S. Ouatiki. On the domatic and the total domatic numbers of the 2-section graph of the order-interval hypergraph of a finite poset. Electronic Notes in Discrete Mathematics 22 (2005), 245-251. (http://www.sciencedirect.com/science/article/pii/S1571065305052133)
  7. I. Bouchemakh and M. Aouane. Independence set of maximum weight in the order-interval hypergraph of the interval Order. Electronic Notes in Discrete Mathematics 27 (2006), 9.(http://www.sciencedirect.com/science/article/pii/S1571065306001259)
  8. I. Bouchemakh and S. Ouatiki. On the domatic and the total domatic numbers of the 2-section graph of the order-interval hypergraph of a finite poset. Discrete Math. 309 (2009), 3674-3679.(http://www.sciencedirect.com/science/article/pii/S0012365X08000459)
  9. I. Kouider and S. Ouatiki. Stability number and even [2,b]-factors in graphs. AKCE J. Graphs Combin. 7(2), 151–169 (2010).(http://akcejournal.org/contents/vol7no2/pdf%20images/4.pdf)
  10. I. Bouchemakh and R. Sahbi. On a conjecture of Erwin. Studia Informatica Universalis 9.2 (2011), 144-151. (http://studia.complexica.net/index.php?option=com_content&view=category&layout=blog&id=57&Itemid=102&lang=fr)
  11. M. Kouider and S. Ouatiki. Sufficient Condition for the Existence of an Even [a, b]-Factor in Graph. Graphs and Combinatorics 29(4) (2013), 1051-1057. (http://link.springer.com/article/10.1007%2Fs00373-012-1168-9).
  12. I. Bouchemakh and M. Zemir. On the broadcast independence number of Grid Graph. Graphs and Combinatorics 30(1) (2014), 83-100. (http://link.springer.com/article/10.1007/s00373-012-1253-0)
  13. I. Bouchemakh and F. Kaci. On the dual König property of the order-interval hypergraph of two classes of N-free posets. Canadian Mathematical Bulletin, accepté (2016). (http://dx.doi.org/10.4153/CMB-2016-036-8)
  14. D. Laïche, I. Bouchemakh and E. Sopena. On the packing coloring of undirected and oriented generalized theta graphs. Australasian Journal of Combinatorics 66(2) (2016), 310-329. (http://ajc.maths.uq.edu.au/pdf/66/ajc_v66_p310.pdf).
  15. D. Laïche, I. Bouchemakh and E. Sopena. Packing coloring of some undirected and oriented coronae graphs. Discuss. Math. Graph Theory 37(3) (2017), 665-690. (http://www.discuss.wmie.uz.zgora.pl/gt/37_3/gt37-1984.pdf)
  16. I. Bouchemakh and N. Fergani. On the upper broadcast domination number. Ars Combinatoria 130, (2017), 151-161. (http://www.combinatorialmath.ca/arscombinatoria/vol130.html)

 

Réagir à cet article (pas de message pour le moment)

Identification Identification